Action du groupe de Galois sur les périodes de certaines courbes de Mumford
Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 2, pp. 363-390.

We study the Galois-action on periods of Mumford curves which are cyclic coverings of K 1 . When the degree of this covering is prime to the characteristic of the residue field we write the periods lattice as a direct sum of modules generated by one element ; the number of such modules is deduced from the geometry of the curve (theorem 4). We give a condition (necessary and sufficient) for the periods-module to be free (theorem 5).

Nous étudions l’action du groupe de Galois sur les périodes des courbes de Mumford qui sont des revêtements cycliques de K 1 . Lorsque le degré de ce revêtement est premier à la caractéristique résiduelle du corps de base, nous décomposons le réseau des périodes en une somme directe de modules monogènes, le nombre de ces modules monogènes étant déduit de la géométrie de la courbe (théorème 4). Ceci nous permet de donner une condition nécessaire et suffisante pour que le module des périodes soit libre (théorème 5).

@article{JTNB_1994__6_2_363_0,
     author = {Christophe Brouillard},
     title = {Action du groupe de {Galois} sur les p\'eriodes de certaines courbes de {Mumford}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {363--390},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {2},
     year = {1994},
     doi = {10.5802/jtnb.120},
     zbl = {0836.14016},
     mrnumber = {1360651},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.120/}
}
TY  - JOUR
TI  - Action du groupe de Galois sur les périodes de certaines courbes de Mumford
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 363
EP  - 390
VL  - 6
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.120/
UR  - https://zbmath.org/?q=an%3A0836.14016
UR  - https://www.ams.org/mathscinet-getitem?mr=1360651
UR  - https://doi.org/10.5802/jtnb.120
DO  - 10.5802/jtnb.120
LA  - fr
ID  - JTNB_1994__6_2_363_0
ER  - 
%0 Journal Article
%T Action du groupe de Galois sur les périodes de certaines courbes de Mumford
%J Journal de Théorie des Nombres de Bordeaux
%D 1994
%P 363-390
%V 6
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.120
%R 10.5802/jtnb.120
%G fr
%F JTNB_1994__6_2_363_0
Christophe Brouillard. Action du groupe de Galois sur les périodes de certaines courbes de Mumford. Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 2, pp. 363-390. doi : 10.5802/jtnb.120. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.120/

[Ba] F. Baldassari, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel. I. Cas des courbes, Invent. Math. 87 n° 1 (1987), 83-99. | MR: 862713 | Zbl: 0586.14009

[Bourb] Bourbaki, Elements de mathématique, Hermann, Paris, 1962.

[B-G-R] S. Bosch, U. Güntzer, R. Remmert, Non Archimedean Analysis, Springer (1984). | MR: 746961 | Zbl: 0539.14017

[BR 1] C. Brouillard, Action du groupe de Galois sur les périodes de certaines courbes de Mumford, Thèse de l'Université Paul Sabatier, Toulouse, 1992. | MR: 1181293

[BR 2] C. Brouillard, Action du groupe de Galois sur les périodes de certaines courbes de Mumford, C.R. Acad. Sci. Paris t. 315, Série I (1992), 567-570. | MR: 1181293 | Zbl: 0792.14011

[F-M] J.-M. Fontaine et W. Messing, p-adic periods and p-adic cohomology, Cont. Math 67 AMS (1987), 179-207. | MR: 902593 | Zbl: 0632.14016

[F-vdP] J. Fresnel et M. Van Der Put, Géométrie analytique rigide et applications, Boston, Birkhäuser, 1981. | MR: 644799 | Zbl: 0479.14015

[Ge 1] L. Gerritzen, On automorphism groups of p-adic Schottky curves, Groupe d'Etude d'Analyse Ultram. 1976/1977, exp. n° 17 Secrét. Math., Paris, 1977. | Numdam | Zbl: 0377.14006

[Ge 2] L. Gerritzen, Periods and Gauss-Manin connection for families of p-adic Schottky groups, Math. Ann. 275 (1990), 425-453. | MR: 858288 | Zbl: 0622.14018

[Ge 3] L. Gerritzen, Integrale zweiter Gattung auf Mumfordkurven, Math. Ann. 270 (1985), 381-392. | MR: 774363 | Zbl: 0535.14016

[Ge 4] L. Gerritzen, On the Jacobian variety of a p-adic Schottky curve, Proceedings on the Conference on p-adic Analysis, Nijmegen, 1978. | MR: 522126

[G-vdP] L. Gerritzen - M. Van Der Put, Schottky groups and Mumford curves, Lect. Notes in Math. 817, Springer, 1980. | MR: 590243 | Zbl: 0442.14009

[Go] C. Godbillon, Elements de topologie algébrique, Hermann, Paris, 1985. | MR: 301725

[He] F. Herrlich, Die Ordnung der Automorphismengruppe ciner p-adischen Schottky Kurve, Math. Ann. 246 (1980), 125-130. | MR: 564682 | Zbl: 0426.14023

[M-D] Y. Manin et V.G. Drinfeld, Periods of p-adic Schottky groups, J. reine angew. Math. 262/263 (1973), 239-247. | MR: 396582 | Zbl: 0275.14017

[M] M. Matignon, Genre résiduel des corps de fonctions valués, Manuscripta math. 58 (1987), 179-214. | Zbl: 0617.14020

[Mum] D. Mumford, An analytic constrcution of degenerating curves over complete local fields, Compositio Math. 24 (1972), 129-174. | Numdam | MR: 352105 | Zbl: 0228.14011

[My] J.F. Myers, p-adic Schottky groups, Thesis, Harvard Univ., 1973.

[S] J.-P. Serre, Arbres, Amalgames, SL2, Astérisque 46, Soc. Math. de France, Paris, 1977. | Zbl: 0369.20013

[vS] G. Van Steen, Hyperelliptic Curves defined by a Schottky Group, Thèse de l'Univ. d'Anvers, 1981.

[T] J. Teitelbaum, p-adic periods of genus two Mumford - Schottky Curves, J. reine angew. Math. 385 (1988), 117-151. | MR: 931217 | Zbl: 0636.14011

[W] A. Weil, Sur les périodes des intégrales abéliennes, Comm. on Pure and Applied Math. 29 (1976), 813-819 et Oeuvres Scientifiques III, 391-397. | MR: 422164 | Zbl: 0342.14020

Cited by Sources: